# SDR 2003FA0000026

- Difficulty date: December 9, 2002
- Submitted: January 8, 2003
- Operation: General aviation
- Aircraft: N833AV
- Make and model: Amd FALCON900
- Aircraft serial: 181
- Aircraft time: 1,237 hours, 545 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 1,237 hours, 545 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Part number: 30723742
- Condition: Cracked
- Location: 2 Engine
- Part time: 1,237 hours, 545 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, NR 2 OIL LIGHT ON MASTER WARNING PANEL CAME ON.  POWER LEVER WAS REDUCED TO IDLE, OIL PRESSURE INDICATION CONTINUED TO FALL TO LESS THAN 25 PSI, THIS TOOK APPROXIMATELY 15-20 SECONDS. CHECKLIST WAS CALLED, NR 2 ENGINE WAS SHUT DOWN. CREW DEIVERTED FOR LONGER RUNWAY AND MAINTENANCE SERVICES. NO OTHER ABNOMALIES WERE ENCOUNTERED AND EMERGENCY WAS NOT DECLARED.  UNEVENTFUL LANDING WAS MADE.  AIRCRAFT WAS TAXIED TO MAINTENANCE BASE. OIL WAS FOUND DRIPPING OUT OF NR 2 ENGINE COWLING. FURTHER EXAMINATIONS OF ENGINE DISCOVERED CRACK ON OIL PRESSURE SUPPLY LINE TO THE AFT BEARING AREA. THE PART WAS REPLACED AND RUN AND LEAK CHECKS COMPLIED WITH. NO LEAKS NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.
